RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 99, Issue 1  


A Duality Relation for Unitary Automorphisms in the Spaces of Toeplitz and Hankel Matrices
A. K. Abdikalykov, Kh. D. Ikramov, V. N. Chugunov
3
Lyapunov Transformation of Differential Operators with Unbounded Operator Coefficients
M. S. Bichegkuev
11
An Algorithm for Constructing Multidimensional Continued Fractions and Linear Dependence of Numbers
E. B. Borodina
26
Determination of the Jump of a Function of Generalized Bounded Variation from the Derivatives of the Partial Sums of Its Fourier Series
A. A. Kelzon
35
Contact Lie Form and Concircular Geometry of Locally Conformally Quasi-Sasakian Manifolds
V. F. Kirichenko, E. A. Pol'kina
42
Homotopy Properties of $\infty$-Simplicial Coalgebras and Homotopy Unital Supplemented $A_\infty$-Algebras
S. V. Lapin
55
An Elliott-Type Theorem for Twists of $L$-Functions of Elliptic Curves
A. Laurinčikas
78
On Laplace Invariants for Equations with Dominating Third-Order Partial Derivative and Two Independent Variables
A. N. Mironov, L. B. Mironova
89
Finite Factorizable Groups with Solvable $\mathrm K\mathbb P^2$-Subnormal Subgroups
I. K. Chirik
97
Oscillation of the Measure of Irrationality Function in the Multidimensional Case
D. O. Shatskov
102
On Automorphisms of Irreducible Linear Groups with an Abelian Sylow $2$-Subgroup
A. A. Yadchenko
121

Brief Communications
The Axiom of Sasakian Hypersurfaces and Six-Dimensional Hermitian Submanifolds of the Octonion Algebra
M. B. Banaru
140
Non-Euclidean Octahedra with $\mathrm{mm}2$-Symmetry
V. A. Krasnov
145
The Category of Flat Hodge–Tate Structures
P. A. Sechin
149
Two Remarks on Matrices over Group Rings
E. I. Timoshenko
155

Papers published in the English version of the journal
Conjugacy Classes are Dense in the Space of Mixing $\mathbb{Z}^d$-Actions
A. I. Bashtanov
9–23
Generalized Notion of “Liquid” and Phase Transition to Turbulence
V. P. Maslov, A. V. Maslov
91–94
On the Rate of Convergence to the Bose–Einstein Distribution
V. P. Maslov, V. E. Nazaikinskii
95–109
Brief Communications
A Proof of Thompson's Determinantal Inequality
Minghua Lin, Suvrit Sra
164–165
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019